# SDR AALA20011010

- Difficulty date: May 9, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FLOORBEAM HAS CORROSION ON TOP FLANGE.  FIXED IT PER ESO 11697 DATED 5/9/01.  (M)
